# SDR SWAA2018101025865

- Difficulty date: October 6, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 20,389 hours, 8,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CLIP ANGLE CRACKED AT BS 500H, LBL 25.  R&R CLIP ANGLE IAW SRM AND DWG.
